# SDR C2XA09SH467

- Difficulty date: December 7, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 22,588 hours, 16,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT UPPER SEAT TRACK SUPPORT CORRODED (LEVEL 2 LOCAL) AT FRAME 50 IAW EC5320-01512.  MAINTENANCE REPAIRED RT UPPER SEAT TRACK SUPPORT AT FRAME 50 IAW EC5320-01512.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
